Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

No periods while on cerazette pills. Sudden bleeding with pain, swelling in stomach. Reason?

Hello, I don t know whether you can help me, I have been on the pill for the last 9 month ( cerazette pill) and have never had a period, I have suddenly started bleeding for the last two weeks but it is nothing like a period, it is only little blood, but these last few days it has been bright red like fresh blood and has been a lot more often, I have had terrible pains and swelling in my stomach for the last two weeks and cannot get rid of this pain no matter what tablets I take, I also have ibs I m not sure if this has anything to do with it? I m 17 and cannot get a doctors appointment for another week and half :( I m very worried any help you could give me please? Thankyou so much!
Asked On : Mon, 19 Nov 2012
Answers:  0 Views:  271 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor